Posted: Mon Mar 24, 2008 9:17 pm
Hi i'm new to this, only been ttc for 3 months, but from what I have read, whats happening to you is perfectly normal, it can take a while for your body to get back to normal after the pill. I came off the pill 6 months ago and my periods are very light still only lasting 2 days, as opposed to 5 days before and much heavier.
Could you be pregnant already? I read you can still get pregnant whilst your periods are getting back to normal. How long were you on the pill for, I was on it for 10 years.
I'm gonna see how it goes this month and maybe visit the doctors for advice?! Try to relax and not think about it (easier said than done tho i know!!)
Good luck ttc xx
Posted: Tue Mar 25, 2008 7:41 pm
Its perfectly normal for your periods to take a while to get back to normal after coming off the pill so you have nothing to worry about.
I came off Femodene in November and had one normal period after about 7 weeks, then waited 9 weeks for my next one (but had all the signs for about 6 of those weeks!) I did 2 tests after 8 weeks but both were negative, now its just a case of waiting to see if I am back to a normal cycle next month or fingers crossed nothing at all and will be expecting!
If you are worried then go and see your doctor or family planning nurse, but hopefully things will work themselves out its very frustrating all the waiting around!
Good luck! xx